# SDR DHL2003755012

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR WILL NOT STAY UP WITH GEAR LEVER IN THE OFF POSITION.  INSPECTED GEAR DOOR, DOOR MECHANISM, AND DOOR SWITCH.  NO DISCREPANCIES.  CLEANED DOOR SWITCH.  OPERATED DOORS PER M/M 32-12-01, CHECKED GOOD.
